Translator Disclaimer
1 June 2006 Veech groups without parabolic elements
Pascal Hubert, Erwan Lanneau
Author Affiliations +
Duke Math. J. 133(2): 335-346 (1 June 2006). DOI: 10.1215/S0012-7094-06-13326-4

Abstract

We prove that a translation surface that has two transverse parabolic elements has a totally real trace field. As a corollary, nontrivial Veech groups that have no parabolic elements do exist.

The proof follows Veech's viewpoint on Thurston's construction of pseudo-Anosov diffeomorphisms

Citation

Download Citation

Pascal Hubert. Erwan Lanneau. "Veech groups without parabolic elements." Duke Math. J. 133 (2) 335 - 346, 1 June 2006. https://doi.org/10.1215/S0012-7094-06-13326-4

Information

Published: 1 June 2006
First available in Project Euclid: 21 May 2006

zbMATH: 1101.30044
MathSciNet: MR2225696
Digital Object Identifier: 10.1215/S0012-7094-06-13326-4

Subjects:
Primary: 32G15
Secondary: 30F30, 37D40, 57R30

Rights: Copyright © 2006 Duke University Press

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.133 • No. 2 • 1 June 2006
Back to Top